# SDR UIEA2018112602695

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,365 hours, 15,808 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: Y0438
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GEN OFF AFTER START. REMOVED AND REPLACED RIGHT IDG IAW AMM 24-11-01. OPS AND LEAKS CHECK GOOD.
